Join the 'Leg Cramp' group to help and get support from people like you.
Leg Cramp Questions
We found 49 questions associated with the 'Leg Cramp' topic.
I am a cocktail waitress so I'm on my feet all day. My legs and feet are fine during the day but its at night when I am almost asleep that my leg cramps and makes my toes curl upward. I think I ...
Posted 27 Oct 2013 • 2 answers
I take one methocarbamol 750 mg nightly for leg cramps ("charlie horses"). I have to have a colonoscopy soon and I am to stop taking any drug that contains any of the above medications a ...
Posted 26 Jan 2013 • 2 answers
I'm 21 and the other day I tested my blood sugar it was 225 the lowest its been since is 171 should I be worried? I'm not a diabetic (or so I though) so I don't know hoe to deal with ...
Posted 4 Apr 2013 • 6 answers
... July and have increased to 15mg for the last 2 weeks. Also my Polymyalgia pains seem to have returned even though still on Prednisolone as before.
Posted 16 Sep 2015 • 0 answers
Some yeae ago I had high potassium levels, I eat no added salt
Posted 12 Sep 2015 • 0 answers
is this possibly a side effect of Lexapro?
Posted 9 Aug 2015 • 0 answers
My wife has sever leg cramps and muscles from taking potonics has any one found and remidies to hel?
Her Dr. Prescribed muscle relaxers but only help a lil. Any advice would be appreciated
Posted 23 Jul 2015 • 0 answers
The patch greatly reduces my overall pain, leg cramps and exhaustion feeling giving me a GOOD NIGHT SLEEP and a workable day. By the end of the 5th 24 hr period all my problems starts coming back!!! ...
Posted 16 Jun 2015 • 2 answers
Posted 8 May 2015 • 2 answers
I've felt my calf muscles tightening up for the past few days and I think I might and up having a leg cramp tonight when I go to sleep, so I wam ted to know. I only ever get leg cramps when ...
Posted 13 May 2013 • 4 answers
I've been having extremely painful cramps in my feet, ankles, calves and thighs in the middle of the night now for about 6 weeks. I take 50mg of amitriptyline and 40 mg of mirtazipine at night ...
Posted 28 Feb 2015 • 1 answer
... it's in my arch of my feet & the moment i stop walkin the pain increases i even have to sit up with legs sitting up to.My thighs & calves, And my hands will also tense up but not as ...
Posted 12 Mar 2015 • 3 answers